# SDR AALA20010075

- Difficulty date: January 13, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SPRINGS AT AFT AIRSTAIRS.  SYSTEM GROUND CHCKED NORMAL OPERATION.  (M)
